# SDR AALA20091118DFW02

- Difficulty date: November 16, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 33,317 hours, 4,548 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRST CLASS GALLEY EMERGENCY LIGHTS INOPERATIVE.  REPAIRED WIRING AND REPLACED BATTERY PACK AT LEFT NUMBER ONE DOOR.
